# SDR SWAA2021070280164

- Difficulty date: June 4, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-61 DOT 018 AFT PIT FLOOR PNL 140DF HAS CORROSION ON AFT EDGE STA 947 RBL 25 TO LBL 13 WL 155 ; / [01] VERIFIED MATERIAL TO FAB NEW PANEL AS 2024-T3 .071' ATAG A30655 IAW AMM 25-52-01-201-801; [02] VERIFIED STEP 1; [03] FABRICATED NEW FLOOR PANEL 140DF IAW AMM 25-52-01-201-801; [04] C/W STEP 3 AUDIT C/W
